# SDR HALA2009031900092

- Difficulty date: March 19, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 24,398 hours, 4,623 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018550000
- Part serial: 121068
- Condition: Warning Light
- Location: Master
- Part time: 175 hours, 33 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AT 4+40 INFLIGHT STATUS ALERT DISPLAYED.  EICAS MSG ' MAIN BAT CHGR' DISPLAYED AND MAIN BAT DISCH LGT EXTINGUISHED.  MAIN BATTERY VOLTAGE 28V W/NO CHARGER AMP ANOMALIES PRIOR TO EVENT.  PERFORMED FIM 24-31-00 "MAIN BAT CHGR" MSG CLEARED.  NO FAULTS NOTED.  OK FOR SERVICE.  PRECAUTIONARY, REMOVED AND REPLACED MAIN BATTERY PER AMM 24-31-01.
